# SDR GTIA2024122338624

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N723NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12102
- Aircraft time: 1,041 hours, 419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT THROUGH 6000'. UNABLE TO ISOLATE THE PACK OR THE BLEED SOURCE-REF TSM 05-50-00-810-831-A RAN BOTH #1 & #2 ENG & APU. UNABLE TO SMELL ODOR NO DEFECTS NOTED AT THIS TIME
